# SDR REXA2022022300288

- Difficulty date: January 18, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N132EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15219
- Aircraft time: 29,684 hours, 20,885 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Part number: 601R3170451
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR OUTER HANDLE FLAPPER IS CRACK P/N: 601R317045-1. - LOCATED & DRILLED PAX DOOR OUTER HANDLE FLAPER P/N 601R317045-1 IAW 900 SRM 51-40-11-001-001-A01, INSTALLED NEW FLAPER IAW CRJ 900 SRM 51-42-06-001-001-A01 REV 38 07/25/20.
